Rocky Mountain Journal of Mathematics

Coincidence Principles and Fixed Point Theory for Mappings in Locally Convex Spaces

Donal O'Regan

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 28, Number 4 (1998), 1407-1445.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


O'Regan, Donal. Coincidence Principles and Fixed Point Theory for Mappings in Locally Convex Spaces. Rocky Mountain J. Math. 28 (1998), no. 4, 1407--1445. doi:10.1216/rmjm/1181071724.

Export citation


  • J. Banas and K. Goebel, Measures of noncompactness in Banach spaces, Marcel Dekker, New York, 1980.
  • V. Barbu, Nonlinear semigroups and differential equations in Banach spaces, Noordhoff Int. Publ., Leyden, 1976.
  • F.E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660-665.
  • --------, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math. 18 (1976), 1-305.
  • C. Corduneanu, Integral equations and applications, Cambridge Univ. Press, New York, 1990.
  • R. Cristescu, Topological vector spaces, Noordhoff Int. Publ., Leyden, 1977.
  • J. Dane\us, Generalized concentrative mappings and their fixed points, Comment. Math. Univ. Carolin. 11 (1970), 115-136.
  • --------, Some fixed point theorems in metric and Banach spaces, Comment. Math. Univ. Carolin. 12 (1971), 37-51.
  • M. Day, Normed linear spaces, Springer Verlag, Berlin, 1973.
  • K. Deimling, Ordinary differential equations in Banach spaces, Springer, New York, 1977.
  • --------, Multivalued differential equations, Walter de Gruyter, Berlin, 1992.
  • J. Dugundji and A. Granas, Fixed point theory, Monografie Mat., PWN, Warsaw, 1982.
  • R. Engelking, General topology, Heldermann Verlag, Berlin, 1989.
  • M. Furi and P. Pera, A continuation method on locally convex spaces and applications to ordinary differential equations on noncompact intervals, Ann. Polon. Math. 47 (1987), 331-346.
  • J.A. Gatica and W.A. Kirk, Fixed point theorems for contractive mappings with applications to nonexpansive and pseudo-contractive mappings, Rocky Mountain J. Math. 4 (1974), 69-79.
  • A. Granas, Sur la méthode de continuité de Poincare, C.R. Acad. Sci. Paris 282 (1976), 983-985.
  • A. Granas, R.B. Guenther and J.W. Lee, Some general existence principles in the Carathéodory theory of nonlinear differential systems, J. Math. Pures Appl. 71 (1990), 153-196.
  • J. Kelley, General topology, D. Van Nostrand Co., Toronto, 1955.
  • W.A. Kirk and R. Schöneberg, Some results on pseudo-contractive mappings, Pacific J. Math. 71 (1977), 89-100.
  • G. Kothe, Topological vector spaces I, Springer Verlag, New York, 1983.
  • V. Lakshmikantham and S. Leela, Nonlinear differential equations in abstract spaces, Pergamon Press, New York, 1981.
  • J.W. Lee and D. O'Regan, Existence results for differential equations in Banach spaces, Comment. Math. Univ. Carolin. 34 (1993), 239-251.
  • D. O'Regan, A fixed point theorem for condensing operators and applications to Hammerstein integral equations in Banach spaces, Comput. Math. Appl. 30 (1995), 39-49.
  • --------, Some fixed point theorems for concentrative mappings between locally convex linear topological spaces, Nonlinear Anal. 27 (1996), 1437-1446.
  • W.V. Petryshyn, Structure of the fixed point set of $k$-set contractions, Arch. Rational Mech. Anal. 40 (1970/71), 312-328.
  • R. Precup, Topological transversality: Perturbation theorems and second order differential equations, ``Babes-Bolyai'' University, Research seminar, preprint 3 (1989), 149-169.
  • J. Reinermann, Fixpunktsätze vom Krasnoselski-type, Math. Z. 119 (1971), 339-344.
  • R. Schöneberg, A degree theory for semicondensing vectorfields in infinite dimensional Banach spaces and applications, J. Nonlinear Anal. 4 (1980), 393-405.
  • F. Treves, Topological vector spaces, distributions and kernels, Academic Press, New York, 1967.
  • E. Zeidler, Nonlinear functional analysis and its applications, Vol. I, Springer, New York, 1986.